# SDR CALA2021102901994

- Difficulty date: October 28, 2021
- Submitted: October 29, 2021
- Operation: Air carrier
- Aircraft: N494UA
- Make and model: Airbus A320-232
- Aircraft serial: 1840
- Aircraft time: 58,762 hours, 25,616 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Beam
- Part number: D5348004320400
- Condition: Corroded
- Location: Fr6670str23lhrh
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOR SCEPTER TRACKING PURPOSE ONLY . MULTIPLE PARTS WERE FOUND CORRODED BTW.66-70. STRG 23LH-23RH. AS NOTED ON NR#5001090160-0110.
